MAUDE Adverse Event Report: STRYKER GMBH CORTEX SCREW AXSOS 3 TI Ø3.5MM / L36MM; PLATE, FIXATION, BONE

STRYKER GMBH CORTEX SCREW AXSOS 3 TI Ø3.5MM / L36MM; PLATE, FIXATION, BONE
Catalog Number 661436
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/19/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device was not returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition unknown.
 
Event or Problem Description
It was reported that, during a primary procedure on a right tibia, a drill bit broke, and a screw broke during implantation.The proximal tibia plate became damaged.The screw was removed.The surgery was completed using another kit.There was a surgical delay of approximately 5-10 minutes.No adverse consequences were reported.

Brand Name
CORTEX SCREW AXSOS 3 TI Ø3.5MM / L36MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
CH  2545
MDR Report Key8474896
Report Number0008031020-2019-00343
Device Sequence Number1783991
Product Code HRS
UDI-Device Identifier07613252580393
UDI-Public07613252580393
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K123964
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number661436
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/20/2019
Initial Report FDA Received Date04/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age45 YR